# SDR ASAA2015112013908

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 34,133 hours, 10,310 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: DP0802
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF TC 78273000, FOUND FAULT 73-21272, "THE ALTERNATOR VOLTAGE INPUT TO THE ELECTRONIC ENGINE CONTROL IS OUT OF RANGE" SHORT TIME FAULT, NR 2 ENGINE, ESN 895-406, ACFT GROUNDED.  PERFORMED FIM 73-27, TASK 804.  FOUND DIRTY CONNECTOR AT NR 2 B CHANNEL/ALTERNATOR, DP0802.  CLEANED CONNECTOR AND REINSTALLED. RAN ENGINE TO VEFIFY FAULT IAW FIM, NO FAULTS FOUND.
